Publications of the Research Institute for Mathematical Sciences
Online ISSN : 1663-4926
Print ISSN : 0034-5318
A Central Limit Theorem for the Subadditive Process and Its Application to Products of Random Matrices
Hiroshi Ishitani
Author information
JOURNALS FREE ACCESS

1977 Volume 12 Issue 3 Pages 565-575

Details
Article 1st page
Information related to the author

This article cannot obtain the latest cited-by information.

© Research Institute forMathematical Sciences
Next article
feedback
Top